Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On Nuvaring. Had unprotected sex. Spotting, heavy bleeding. Pregnant?

hi i have a question... ive been on nuvaring for about two months...i had my period on the 14th of this month on the usual week it was taken out...then on the 17th i inserted a new one well on the 23rd which was 6 days later i decided to take it out and had unprotected sex three days in a row....a couple days after i started spotting and then bleed heavy for a day it lasted about four not suppose to get my period till the 11 of april is there a chance i could b pregnant?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Just as when there is variation in taking the pill, removing the nuvaring intermittently can lead to breakthrough bleeding. Part of the advantage of the nuvaring is that it can stay in place during intercourse, and when left in place it is associated with less breakthrough bleeding. Also, given your inconsistent use of the nuvaring, it is possible that pregnancy might occur, though probably unlikely. Nonetheless, you need to check a pregnancy now and again in 2 weeks at the very least.

I hope that this helps and good luck!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor